# SDR SWAA2023041124439

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE ON L-2 DOOR LOOSE.<[01] ADJUSTED ASSIST HANDLE ON L2 DOOR AS PER REF 52-13-31-400-802;[02] VERIFIED ADJUSTMENT OF ASSIST HANDLE ON L2 DOOR AS PER REF 52-13-31-400-802.
